<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2266</article-id>
      <title-group>
        <article-title>The class of semi-modules with direct summands are stable</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Naeemah</surname>
            <given-names>Abbas Jabbar</given-names>
          </name>
          <aff>Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Al-Saadi</surname>
            <given-names>Saad A.</given-names>
          </name>
          <aff>Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>4-B</issue>
      <fpage>1281</fpage>
      <lpage>1289</lpage>
      <pub-date date-type="pub">
        <day>26</day>
        <month>06</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p> This work aims to introduce and explore the concept of SS-semimodules over semirings to generalize fully stable semimodules and duo semimodules. We call an S-semimodule C is SS-semimodule if every direct summand of C is stable. Equivalent expressions, properties, and related results of SS-semimodules are given. We prove that an S-semimodule C becomes SS-semimodule in case every decomposition C = H ⊕ K, HomS (H, K) = 0. Results regarding fully stable semimodules were generalized to SS-semimodules. For example, if C is a regular SS-semimodule, then EndS (C) is fully stable. Known semimodules related to SS-semimodules were investigated. We obtain that, every multiplication semimodule is SS-semimodule. Also, the SS-semimodule property satisfies the summand intersection property. Moreover, we discuss the direct sum property and inherited property for SS-semimodules. </p>
      </abstract>
      <kwd-group>
        <kwd>Semimodule</kwd>
        <kwd>Semiring</kwd>
        <kwd>Multiplication semimodules</kwd>
        <kwd>SS-semimodules</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
